# SDR DALA2017061904846

- Difficulty date: June 17, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 42,356 hours, 18,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVERS DAMAGED AT SEAT ROW 1 AND 2. REPLACED THE COVERS.
